Research Output

Existence and uniqueness for boussinesq type equations on a circle

Fang, Y. F. & Grillakis, M. G., 1996 Jan 1, In : Communications in Partial Differential Equations. 21, 7-8, p. 1253-1277 25 p.

Research output: Contribution to journalArticle

43 Citations (Scopus)

Existence of solutions of semilinear elliptic problems on unbounded domains

Lien, W-C., Tzeng, S. Y. & Wang, H. C., 1993 Jan 1, In : Differential and Integral Equations. 6, 6, p. 1281-1298 18 p.

Research output: Contribution to journalArticle

65 Citations (Scopus)

Explicit connections with SU(2)-monodromy

Xia, E. Z., 2009 Sep 1, In : Forum Mathematicum. 21, 5, p. 827-832 6 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

Explicit structure of the Fokker-Planck equation with potential

Lin, Y. C., Wang, H. & Wu, K. C., 2019 Jan 1, In : Quarterly of Applied Mathematics. 77, 4, p. 727-766 40 p.

Research output: Contribution to journalArticle

Extension of unitary virasoro vertex operator algebra by a simple module

Lam, C. H., Lam, N. & Yamauchi, H., 2003 Jan 1, In : International Mathematics Research Notices. 11, p. 577-611 35 p.

Research output: Contribution to journalArticle

17 Citations (Scopus)

Extensions of modules over supercurrent conformal algebras

Lam, N., 2001 Jan 1, In : Communications in Algebra. 29, 7, p. 3061-3068 8 p.

Research output: Contribution to journalArticle

3 Citations (Scopus)

Finite conformal modules over N=2,3,4 superconformal algebras

Cheng, S. J. & Lam, N., 2001 Feb, In : Journal of Mathematical Physics. 42, 2, p. 906-933 28 p.

Research output: Contribution to journalArticle

7 Citations (Scopus)

Fixed Ideals of Certain Cartier Algebras Over F-split Toric Algebras

Hsiao, J. C., 2016 Jun 2, In : Communications in Algebra. 44, 6, p. 2670-2684 15 p.

Research output: Contribution to journalArticle

Free Molecular Flow with Boundary Effect

Kuo, H. W., Liu, T. P. & Tsai, L. C., 2013 Feb 11, In : Communications in Mathematical Physics. 318, 2, p. 375-409 35 p.

Research output: Contribution to journalArticle

7 Citations (Scopus)

Gamma factors and quadratic extension over finite fields

Nien, C., 2019 Jan 7, In : Manuscripta Mathematica. 158, 1-2, p. 31-54 24 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

Gap estimates of Schrödinger operator

Chen, R., 1997 Apr, In : Pacific Journal of Mathematics. 178, 2, p. 225-240 16 p.

Research output: Contribution to journalArticle

Gauge-fixing constant scalar curvature equations on ruled manifolds and the futaki invariants

Hong, Y. J., 2002 Jan 1, In : Journal of Differential Geometry. 60, 3, p. 389-453 65 p.

Research output: Contribution to journalArticle

11 Citations (Scopus)

Generalized Shalika models of p-adic SO4n and functoriality

Jiang, D., Nien, C. & Qin, Y., 2013 Jan 1, In : Israel Journal of Mathematics. 195, 1, p. 135-169 35 p.

Research output: Contribution to journalArticle

3 Citations (Scopus)

Generic algorithm for generalized fractional programming

Chen, H. J., Schaible, S. & Sheu, R. L., 2009 Apr 1, In : Journal of Optimization Theory and Applications. 141, 1, p. 93-105 13 p.

Research output: Contribution to journalArticle

11 Citations (Scopus)

Geometric properties for level sets of quadratic functions

Nguyen, H. Q. & Sheu, R. L., 2019 Feb 15, In : Journal of Global Optimization. 73, 2, p. 349-369 21 p.

Research output: Contribution to journalArticle

Geometry, topology and dynamics of character varieties

Xia, E. Z., 2012, Abelian and non-abelian cohomology. Goldman, W., Series, C. & Tan, S. P. (eds.). Hackensack, NJ, USA: World Scientific Publishing Co., Vol. 23. p. 309-349 364 p.

Research output: Chapter in Book/Report/Conference proceedingChapter

Open Access

Global in time estimates for the spatially homogeneous Landau equation with soft potentials

Wu, K-C., 2014 Mar 1, In : Journal of Functional Analysis. 266, 5, p. 3134-3155 22 p.

Research output: Contribution to journalArticle

15 Citations (Scopus)

Global optimization for a class of fractional programming problems

Fang, S. C., Gao, D. Y., Sheu, R. L. & Xing, W., 2009 Nov 1, In : Journal of Global Optimization. 45, 3, p. 337-353 17 p.

Research output: Contribution to journalArticle

23 Citations (Scopus)

Gross’ conjecture for extensions ramified over four points of ℙ1

Huang, P. Y., 2006 Jan 1, In : Journal de Theorie des Nombres de Bordeaux. 18, 1, p. 183-201 19 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

Harmonic Maps into the Moduli Spaces of Flat Connections

Hong, Y. J., 1999 Jan 1, In : Annals of Global Analysis and Geometry. 17, 5, p. 441-473 33 p.

Research output: Contribution to journalArticle

2 Citations (Scopus)
5 Citations (Scopus)

High-order conservative asymptotic-preserving schemes for modeling rarefied gas dynamical flows with boltzmann-BGK equation

Diaz, M. A., Chen, M. H. & Yang, J. Y., 2015 Oct 15, In : Communications in Computational Physics. 18, 4, p. 1012-1049 38 p.

Research output: Contribution to journalArticle

4 Citations (Scopus)

High-order discontinuous Galerkin method for solving Elliptic interface problems

Chen, M. H. & Wu, R. J., 2016 Jan 1, In : Taiwanese Journal of Mathematics. 20, 5, p. 1185-1202 18 p.

Research output: Contribution to journalArticle

High-order RKDG methods for computational electromagnetics

Chen, M-H., Cockburn, B. & Reitich, F., 2005 Jan 1, In : Journal of Scientific Computing. 22-23, p. 205-226 22 p.

Research output: Contribution to journalArticle

59 Citations (Scopus)

High-order RKDG methods for computational electromagnetics

Chen, M-H., Cockburn, B. & Reitich, F., 2005 Dec 1, 3rd M.I.T. Conference on Computational Fluid and Solid Mechanics. p. 1069-1071 3 p. (3rd M.I.T. Conference on Computational Fluid and Solid Mechanics).

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Homogenization of fractional kinetic equations with random initial data

Liu, G. R. & Shieh, N. R., 2011 Jan 1, In : Electronic Journal of Probability. 16, p. 962-980 19 p.

Research output: Contribution to journalArticle

3 Citations (Scopus)

Homologically trivial symplectic cyclic actions need not extend to Hamiltonian circle actions

Chiang, R. & Kessler, L., 2018 Jan 1, (Accepted/In press) In : Journal of Topology and Analysis.

Research output: Contribution to journalArticle

1 Citation (Scopus)

Hydrodynamic limits of the nonlinear Klein-Gordon equation

Lin, C. K. & Wu, K. C., 2012 Sep 1, In : Journal des Mathematiques Pures et Appliquees. 98, 3, p. 328-345 18 p.

Research output: Contribution to journalArticle

7 Citations (Scopus)

Hyperbolic conservation laws with a moving source

Lien, W-C., 1999 Jan 1, In : Communications on Pure and Applied Mathematics. 52, 9, p. 1075-1098 24 p.

Research output: Contribution to journalArticle

16 Citations (Scopus)

Impact of Semiconductor Permittivity Reduction on Electrical Characteristics of Nanoscale MOSFETs

Chen, S. H., Lian, S. W., Wu, T. R., Chang, T. R., Liou, J. M., Lu, D. D., Kao, K. H., Chen, N. Y., Lee, W. J. & Tsai, J. H., 2019 Jun, In : IEEE Transactions on Electron Devices. 66, 6, p. 2509-2512 4 p., 8704283.

Research output: Contribution to journalArticle

Improved estimation of duality gap in binary quadratic programming using a weighted distance measure

Xia, Y., Sheu, R. L., Sun, X. & Li, D., 2012 Apr 16, In : European Journal of Operational Research. 218, 2, p. 351-357 7 p.

Research output: Contribution to journalArticle

2 Citations (Scopus)

Index theorem for Z/2-harmonic spinors

Takahashi, R., 2018 Jan 1, In : Mathematical Research Letters. 25, 5, p. 1645-1671

Research output: Contribution to journalArticle

Infinite-dimensional Lie superalgebras and hook Schur functions

Cheng, S. J. & Lam, N., 2003 Jul, In : Communications in Mathematical Physics. 238, 1-2, p. 95-118 24 p.

Research output: Contribution to journalArticle

9 Citations (Scopus)

Influence analysis in response surface methodology

Huang, Y. & Hsieh, C. Y., 2014 Apr 1, In : Journal of Statistical Planning and Inference. 147, p. 188-203 16 p.

Research output: Contribution to journalArticle

4 Citations (Scopus)

Influence analysis of non-Gaussianity by applying projection pursuit

Huang, Y., Cheng, C. R. & Wang, T. H., 2007 Aug 1, In : Statistics and Probability Letters. 77, 14, p. 1515-1521 7 p.

Research output: Contribution to journalArticle

8 Citations (Scopus)

Influence analysis on crossover design experiment in bioequivalence studies

Huang, Y. & Ke, B. S., 2014 Mar 1, In : Pharmaceutical Statistics. 13, 2, p. 110-118 9 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

Influence analysis on the direction of optimal response

Huang, Y. & Wang, S. W., 2013 Apr 1, In : Statistics and Probability Letters. 83, 4, p. 1287-1299 13 p.

Research output: Contribution to journalArticle

Influence functions and local influence in linear discriminant analysis

Huang, Y., Kao, T. L. & Wang, T. H., 2007 May 1, In : Computational Statistics and Data Analysis. 51, 8, p. 3844-3861 18 p.

Research output: Contribution to journalArticle

10 Citations (Scopus)

Insights into the interior-point methods

Sheu, R-L. & Fang, S. C., 1992 May 1, In : ZOR Zeitschrift für Operations Research Methods and Models of Operations Research. 36, 3, p. 227-257 31 p.

Research output: Contribution to journalArticle

3 Citations (Scopus)

Integer Matrix Approximation and Data Mining

Dong, B., Lin, M. M. & Park, H., 2018 Apr 1, In : Journal of Scientific Computing. 75, 1, p. 198-224 27 p.

Research output: Contribution to journalArticle

Integral equation methods for scattering from an impedance crack

Kress, R. & Lee, K. M., 2003 Dec 1, In : Journal of Computational and Applied Mathematics. 161, 1, p. 161-177 17 p.

Research output: Contribution to journalArticle

30 Citations (Scopus)

Inverse mode problems for real and symmetric quadratic models

Lin, M. M., Dong, B. & Chu, M. T., 2010 May 27, In : Inverse Problems. 26, 6, 065003.

Research output: Contribution to journalArticle

1 Citation (Scopus)

Inverse scattering from a sound-hard crack via two-step method

Lee, K. M., 2012 Aug 17, In : Abstract and Applied Analysis. 2012, 810676.

Research output: Contribution to journalArticle

2 Citations (Scopus)

Inverse scattering problem for an impedance crack

Lee, K-M., 2008 Jan 1, In : Wave Motion. 45, 3, p. 254-263 10 p.

Research output: Contribution to journalArticle

16 Citations (Scopus)

Inverse scattering problem from an impedance crack via a composite method

Lee, K. M., 2015 Jul 1, In : Wave Motion. 56, p. 43-51 9 p.

Research output: Contribution to journalArticle

2 Citations (Scopus)

Inverse scattering problem from an impedance obstacle via two-steps method

Lee, K. M., 2014 Oct 1, In : Journal of Computational Physics. 274, p. 182-190 9 p.

Research output: Contribution to journalArticle

Inverse scattering via nonlinear integral equations for a Neumann crack

Lee, K-M., 2006 Dec 1, In : Inverse Problems. 22, 6, p. 1989-2000 12 p., 005.

Research output: Contribution to journalArticle

20 Citations (Scopus)

Inverse transmission scattering problem via a Dirichlet-to-Neumann map

Lee, K. M., 2019 Apr, In : Engineering Analysis with Boundary Elements. 101, p. 214-220 7 p.

Research output: Contribution to journalArticle

Irreducible characters of general linear superalgebra and super duality

Cheng, S. J. & Lam, N., 2010 Jul 9, In : Communications in Mathematical Physics. 298, 3, p. 645-672 28 p.

Research output: Contribution to journalArticle

23 Citations (Scopus)